# SDR SWIA2020031649294

- Difficulty date: February 4, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  AFT SIDE OF FRAME AT FS394, STR27 IS CORRODED, MARKED IN RED.   (C-CHECK) RO 3/13/2020   REMOVED AND INSTALLED NEW SERVICEABLE LOWER FRAME SECTOR AT FS394.00 BETWEEN STGR 23L AND STGR 23R REF BOMBARDIER DRAWING, CRJ200 SRM 51-42-06. PRESSURE LEAK CHECKS GOOD.
